On the number of furthest neighbor pairs in a point set

H. Edelsbrunner, S. Skiena, American Mathematical Monthly 96 (1989) 614–618.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
;
Publishing Year
Date Published
1989-01-01
Journal Title
American Mathematical Monthly
Volume
96
Issue
7
Page
614 - 618
IST-REx-ID

Cite this

Edelsbrunner H, Skiena S. On the number of furthest neighbor pairs in a point set. American Mathematical Monthly. 1989;96(7):614-618.
Edelsbrunner, H., & Skiena, S. (1989). On the number of furthest neighbor pairs in a point set. American Mathematical Monthly, 96(7), 614–618.
Edelsbrunner, Herbert, and Steven Skiena. “On the Number of Furthest Neighbor Pairs in a Point Set.” American Mathematical Monthly 96, no. 7 (1989): 614–18.
H. Edelsbrunner and S. Skiena, “On the number of furthest neighbor pairs in a point set,” American Mathematical Monthly, vol. 96, no. 7, pp. 614–618, 1989.
Edelsbrunner H, Skiena S. 1989. On the number of furthest neighbor pairs in a point set. American Mathematical Monthly. 96(7), 614–618.
Edelsbrunner, Herbert, and Steven Skiena. “On the Number of Furthest Neighbor Pairs in a Point Set.” American Mathematical Monthly, vol. 96, no. 7, Mathematical Association of America, 1989, pp. 614–18.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar